advertisement
Question
Posted by: Lolli | 2009-04-28

Agnus Cactus and the Contraceptive Pill

Can the herb Agnus Cactus be used as a weight loss supplement and be used safely while using the contaceptive pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lolli
I am not a herbalist, so you need to ask your pharmacist to check in his/her Pharmacopoeia if Agnus Cactus has an effect on the efficiency of contraceptive pills. If you find that this plant extract causes diarrhoea then it could well interfere with the uptake of your contraceptive and weaken its efficiency.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement